# SDR DALA13002786307

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 1000 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE ON BS 1000 BULKHEAD LOWER DRAG SPLICE FITTING ANGLES.  REMOVED FASTENER HOLE AND FOUND CRACK 01EA AS MARK.  BS 1000 BULKHEAD LOWER DRAG SPLICE FITTING REMOVED IAW SRM 51-40-02.  NEW DRAG SPLICE FITTING HOLES PICKED UP IAW SRM 51-40-05.  NEW DRAG SPLICE FITTING INSTALLED IAW SRM 51-40-02.
